# SDR QXEA0200747

- Difficulty date: May 3, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CARGO DOOR THRESHOLD DRAIN AREA, ANGLE IS CORRODED STATION X566 - X580.  REPAIRED IAW DHC-8 SRM 51-20-16 AND SRM 51-20-36.
